Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Irregular menstruation and brown discharge after masturbation. Pain in labia minora. What is the problem?

I am a virgin , 22 years old. I have regular menstruation. However, every time I masturbate, I get irregular menstruation . It s like I wont have it for a month. I also get brownish discharge after masturbating. A part of my labia minora gets painful at times. May I know, what could have been the problem? Why do I get irregular when I masturbate?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Jan 2016
Hallow Dear,

Let me assure you, masturbation is not a cause for irregular menses. You could be masturbating many times a month. It is not possible even logically or medically to correlate masturbation with irregularity of menses. As a therapeutic trial, you may try not masturbating in a month and see about the regularity of your menses.

Please get your hormonal work up done along with ultrasonography to identify the cause of irregular menses. Blood examination for FSH, LH, Oestrogen, Progesterone, Prolactin and AMH would give us some clue of your irregular menses.

If you are referring to the bleeding after masturbation as irregular menses, then please note that is not menstruation. Such bleeding can take place due to local trauma to the genital organs while masturbating. Moreover, you have sore labia minora. So the chances of local trauma seem to be more.

Please consult Gynaecologist to find out any trauma to your genital organs. Accordingly, you will be suggested about the treatment. Meanwhile, please withheld the masturbation till the local wound or inflammation is healed. If it becomes uncontrollable, you may practice clitoral masturbation by stimulating it with soft object. Avoid vaginal masturbation, particularly with dildo for the time being.

You may discuss the whole issue in detail with me by asking me Direct question.

Dr. Nishikant Shrotri
Answered: Mon, 11 Jul 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor